Guest Phyllis Posted June 17, 2004 Share Posted June 17, 2004 I am having a hard time figuring out this facial swelling I keep getting. I have been off of chemo for almost three weeks now. I have never had low blood counts but I guess mine really dropped right after I had a dose of gemzar. I also had an Urinary Tract Infection at the same time with 102 degree fever for four days. The doctor at the time said that I needed more protein which now I know means that I am anemic? He said I was retaining too much fluid. The surgeon I saw last week said it was not the tumors causing the fluid retention (Drs. are so d----- helpful). I did start eating non-stop and I also took a strong diurectic. The swelling went away. I was fine until Sunday when after running myself into the ground and losing my appetite my face started to swell again. I did not take the diurectic at the time. These diurectics come from a not very reputable doctor so I don't know what strength they were. I am now on 40 mgs. of Lasix a day and eating again but the swelling is still there. Do I need a stronger diurectic or is the swelling due to anemia and I need to keep eating and hope that it goes away. This balloon face is upseting me. Thanks. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.